CSpace  > 数学所
gerbesandtwistedorbifoldquantumcohomology
JianZhong Pan1; YongBin Ruan2; XiaoQin Yin1
2008
Source Publicationscienceinchinaseriesamathematics
ISSN1006-9283
Volume51Issue:6Pages:995
AbstractIn this paper, we construct an orbifold quantum cohomology twisted by a flat gerbe. Then we compute these invariants in the case of a smooth manifold and a discrete torsion on a global quotient orbifold.
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/40625
Collection数学所
Affiliation1.中国科学院数学与系统科学研究院
2.Department of Mathematics, University of Wisconsin-Madison
Recommended Citation
GB/T 7714
JianZhong Pan,YongBin Ruan,XiaoQin Yin. gerbesandtwistedorbifoldquantumcohomology[J]. scienceinchinaseriesamathematics,2008,51(6):995.
APA JianZhong Pan,YongBin Ruan,&XiaoQin Yin.(2008).gerbesandtwistedorbifoldquantumcohomology.scienceinchinaseriesamathematics,51(6),995.
MLA JianZhong Pan,et al."gerbesandtwistedorbifoldquantumcohomology".scienceinchinaseriesamathematics 51.6(2008):995.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[JianZhong Pan]'s Articles
[YongBin Ruan]'s Articles
[XiaoQin Yin]'s Articles
Baidu academic
Similar articles in Baidu academic
[JianZhong Pan]'s Articles
[YongBin Ruan]'s Articles
[XiaoQin Yin]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[JianZhong Pan]'s Articles
[YongBin Ruan]'s Articles
[XiaoQin Yin]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.